Nano Fuzzy Bitopological Spaces
DOI:
https://doi.org/10.23755/rm.v51i0.1297Keywords:
Nano fuzzy bitopological spaces, Nano fuzzy 〖(1, 2)〗^* open sets, 2)〗^* closed sets, 2)〗^* generalized closed sets.Abstract
The object of this paper is to introduce the concept of Nano fuzzy bitopological space with respect to the fuzzy subsets of the universe which is defined in terms of Nano fuzzy lower and Nano fuzzy upper approximations of fuzzy subsets respectively. There is also an attempt to define Nano fuzzy (1,2)* closure and Nano fuzzy (1,2)* interior with the help of Nano fuzzy (1,2)* closed sets and Nano fuzzy (1,2)* open sets respectively in Nano fuzzy bitopological space. We have expanded our work and defined Nano fuzzy (1,2)* generalized fuzzy closed sets in Nano fuzzy bitopological space and investigated some of its properties.
References
A. Nagoor Gani and S. N. Mohamed Assarudeen, A New Operation on Triangular Fuzzy Number for Solving Fuzzy Linear Programming Problem, Applied Mathematical Sciences, Vol. 6, 2012, no. 11, 525 – 532.
B.K. Tripathy and G.K. Panda, Approximation equalities on rough intuitionistic fuzzy sets and an analysis of approximate equalities, International Journal of Computer Science Issues, 9 (2) (2012), 1-10.
Bin Qin, Fuzzy approximation spaces, Journal of Applied Mathematics, (2014), Article ID 405802, 1-10.
C. L. Chang, Fuzzy topological spaces, Journal of Mathematical Analysis and Applications, 24 (1968), 182 -190.
C. W. Patty, Bitopological spaces, Puke Math. J., 34, (1967), 387-392.
H. Maki, P. Sundaram and K. Balachandran, On generalized continuous maps and pasting lemma in bitopologieal spaces, Bull. Fukuoka Univ. Ed. Part III, 40, (1991), 23-31.
J.C. Kelly. “Bitopological spaces”. Proc. London Math. Soc., 3(13) (1963), 71-89.
K. Bhuvaneswari and H. Rasya Banu. On Nano (1,2)*-generalized α-closed sets in Nano bitopological space, International Journal of Science and Research, 5(4), (2016), 1292-1295.
K. Bhuvaneswari and J. Sheeba Priyadharshini. On Nano 〖 (1,2)〗^* - semi-generalized closed sets in Nano bitopological spaces, International Journal of Applied Mathematics and Statistical Sciences (IJAMSS), 5(3)(2016), 19-30.
K. Bhuvaneswari and K. Gnanapriya Mythili, Nano generalized closed sets in Nano topological spaces, International Journal of Scientific and Research Publications, 4 (5) (2014), 1-3.
K. Bhuvaneswari and K. Karpagam. Nano generalized closed sets in Nano bitopological space, International Journal of Mathematics And its Applications, 4(1-B) (2016), 149-153.
L.A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338 - 353.
Lellis Thivagar, S. Jafari, V. Sutha Devi, and V. Antonysamy, A novel approach to Nano topology via neutrosophic sets, Neutrosophic Sets Syst, vol. 20, pp. 86–94, 2018.
M. Athar and B. Ahmad, Fuzzy boundary and fuzzy semi boundary, Advances in Fuzzy Systems, (2008), Article ID 586893, 1-9.
N. Levine, Semi–Open Sets and Semi Continuity in Topological Spaces, Amer. Math. Monthly 70 (1963), 36–41.
R. Navalakhe and P. Rajwade, On Nano fuzzy forms of weakly fuzzy open sets, (Preprint).
R. Navalakhe and P. Rajwade, On Nano fuzzy topological spaces, International Review of Fuzzy Mathematics, 14 (2) (2019), 127-136.
T. Fukutake, On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 35, (1985), 19-28.
T. Fukutake, On semi open sets in bitopological spaces, Bull. Fukuoka Univ. Ed Part III, 38, (1989), 1-7.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.